# SDR UIEA2021080651708

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 3150 · Central Warning
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS DURING TAXI IN.( PERFORMED APU BITE TEST PER FIM 45-11 FT 958. NO FAULTS FOUND. NO MINI FLAGS APU OIL LEVEL GOOD. OPS TESTED APU NORMAL PER AMM 49-11-00  )
